Let’s face it, as consumers we need to know the facts.Here is a list of the usual suspects: Even if your medication does not appear on this list, it would be a good idea to ask your doctor if what you are currently taking could be considered Ototoxic and could therefore cause ototoxic tinnitus.

is viagra hearing loss permanent-72is viagra hearing loss permanent-55is viagra hearing loss permanent-78

Is viagra hearing loss permanent adult online personal dating sites

Viagra, Levitra, and Cialis haven't been proven to cause hearing loss, but the alert was warranted due to "the strong relationship between the use of these drugs and sudden hearing loss in these cases," states the FDA.

Aspirin, Viagra and Advil: what do these drugs have in common, you may ask?

The FDA advises men taking Cialis, Levitra, or Viagra who experience sudden hearing loss to immediately stop taking the drug and seek prompt medical attention.

Patients taking Revatio who experience sudden hearing loss should continue taking their medication but should contact their doctor for further evaluation.

It's been a few years since the warning has come out from the FDA regarding sudden hearing loss in men who take viagra, cialis, and other erectile dysfunction (ED) medications.

In 2007, the FDA authorized more prominent labeling that such drugs may potentially cause sudden hearing loss because of this concern.

After learning of that case, the FDA searched its database of reported adverse events for instances of hearing loss with Viagra-like drugs.

The FDA found 29 reports of sudden hearing loss -- both with and without ringing in the ears, vertigo, or dizziness -- in men taking Viagra, Cialis, or Levitra.

However, they are usually worse for people already suffering from Sensorineural hearing loss.

In both cases, it all depends on how long you have been taking the medication and in what quantities.

In most of the cases, the hearing loss involved one ear.